RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 2, Pages 37–45 (Mi mz3946)  

This article is cited in 2 scientific papers (total in 2 papers)

On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$

N. S. Vyacheslavov, A.-R. K. Ramazanov

Kaluga Branch of Bauman Moscow State Technical University

Full text: PDF file (1807 kB)

English version:
Mathematical Notes, 1993, 53:2, 139–145

Bibliographic databases:

Received: 18.02.1991

Citation: N. S. Vyacheslavov, A. K. Ramazanov, “On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$”, Mat. Zametki, 53:2 (1993), 37–45; Math. Notes, 53:2 (1993), 139–145

Citation in format AMSBIB
\Bibitem{VyaRam93}
\by N.~S.~Vyacheslavov, A.~K.~Ramazanov
\paper On the degree of rational functions of best approximation in $L_p(\mathbb R^m)$
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 2
\pages 37--45
\mathnet{http://mi.mathnet.ru/mz3946}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220808}
\zmath{https://zbmath.org/?q=an:0809.41014}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 2
\pages 139--145
\crossref{https://doi.org/10.1007/BF01208317}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400027}


Linking options:
  • http://mi.mathnet.ru/eng/mz3946
  • http://mi.mathnet.ru/eng/mz/v53/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Vyacheslavov, A. K. Ramazanov, “Interpolation properties of rational functions of best mean square approximation on a circle and in a disk”, Math. Notes, 57:2 (1995), 158–166  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. P. Starovoitov, “Coincidence of Least Uniform Deviations of Functions from Polynomials and Rational Fractions”, Math. Notes, 74:4 (2003), 578–582  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:176
    Full text:79
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020